# SDR AALA981181

- Difficulty date: June 15, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N70524
- Make and model: Doug DC-9-82
- Aircraft serial: 49916
- System (JASC): 2822 · Fuel Boost Pump
- Part: Boost Pump
- Part number: 60324
- Condition: Failed
- Location: Fuel Tank
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RDU - FLT 470 - AFTER LEVEL OFF, EN ROUTE MIA-YUL, AT 33,000 FT THE CENTER FUEL TANK OPERATION BECAME UNRELIABLE.  CENTER TANK WOULD FEED SOMETIMES AND WINGS WOULD FEED AT OTHER TIMES.  WHEN WING TANK PUMPS WERE TURNED ON, THE INLET FUEL PRESSURE LIGHTS ILLUMINATED.  AIR INTERRUPTED AND LANDED RDU WITHOUT INCIDENT.  REPLACED CENTER AFT FUEL BOOST PUMP.  PERFORMED ENGINE RUN AND FUEL TRANSFER CHECK USING CENTER PUMPS AND PRESSURE SOURCE.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
